# SDR CALA9901294

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14810
- Make and model: Doug DC-9-82
- Aircraft serial: 49264
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Vert Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 3 CRACK IN VERTICAL STABILIZER PANEL ON LT SIDE.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 55-01, FIGURE 2, SHEET 2, 51-60-0, PAGE 5, 51-30-5, AND 51-30-2.
